# SDR AALA201911039003

- Difficulty date: November 2, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N728AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31553
- Aircraft time: 24,773 hours, 2,749 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: SMOKE DETECTOR AURAL ALERT SOUNDED THROUGHOUT CABIN INCLUDING ALL LAV SMOKE LIGHTS. BRIEF EICAS MSG:SMOKE/LAV DETECTOR FOR APPROX.10 SECONDS. NO SMOKE/FIRE FOUND IN ANY LAV. ACCOMPLISHED FIM 26-14-00-810-808. NO MAINTENANCE ACTION IS NECESSARY.
